Increase in weight effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Increase in weight effect occurred in 27%.

Patients statistics on Increase in weight side effect for Bisoprolol

Female
Male

Average weight in Lbs
182.64
233.37

Average height in Ft
5′ 4″
5′ 10″

Average age
56
53

Bisoprolol Circle Diagram 100 consumers of 367 reported about Increase in weight

  1. Brenda M. Harada says:
    3.5 rating

    Bisoprolol for Atrial fibrillation

    Have taken a whole range of beta-blockers because of atrial fibrillation, but with all the same side effects had, large weight gain, sleep disorders, gait insecurity, to gait weakness, body aches, muscle pain, fatigue, listlessness, hair loss, physical weakness, it is a horror. After not tolerating beta-blockers, a catheter ablation was done successfully. However, because of mild hypertension, I still have to take bisoprolol with the same side effects

  2. Juanita C. Lee says:
    4.0 rating

    I take 1/2 tablet in the morning. Very amazing was my weight gain, I now wear size 44 (previously 38/40). I’m not a glutton and eat a healthy diet. The weight gain I pushed on Cola zero, Radler. After I banish these drinks from my fridge, the scale remains constantly on adipose. For 2 months I have had dizzy spells that are so violent that I can not leave the bed. If the dizziness subsides after a day, I have a confused feeling in my head. Feeling cold in my hands and feet anyway, and I did not attribute that to the tablet. For 2 months I also have hair loss, but the dermatologist could fix it with a drug. As the other users have written, lack of drive is also available to me. In any case, in the new year after consultation with the family doctor, I will discontinue this medicine and try to keep the blood pressure within the normal range without a tablet. If that does not work, I have to resort to another drug.

  3. Jenny R. Shook says:
    3.0 rating

    I take 5 mg bisopolol in the morning. Over the past 5 to 6 weeks, I have had to take a heavy weight gain of more than 6 kg. My leg muscle pain, I feel like screwing around it and I rather pull myself up the stairs than I go. When lying hips hurt. Often, I wake up and my arms feel numb (asleep). I am very depressed, because of a muscle disease expects me anyway the wheelchair and now I see him roll up. The idea that all my complaints could possibly come from this drug I had only yesterday through a conversation with a friend. In any case, with the help of my family doctor, I will gradually discontinue the medication and see if I feel better again. I have no hair loss, but I had occasionally small inflamed areas, such as boils.

  4. Joshua J. Bauer says:
    4.5 rating

    Bisoprolol for High blood pressure

    I tolerated bisoprolol (up to 5 mg at 166 to 106 BLD) quite well (reduction to 135 to 85), but there were quite significant side effects: very tiredness, confusion and friends said I was thinking and very slowly in the movement. Weight gain was 5 kg a year. That’s why discontinued bisoprolol. For me, the drug is not the worst, but when you go to work, it’s not so easy to handle the fatigue and altered responsiveness. (For me it was like that).

  5. Barbra R. Robinson says:
    4.0 rating

    Bisoprolol for High blood pressure

    I am currently sneaking out of taking B. (within 3 months) to play it safe. I have been taking the drug for 4 years because of a heart attack that has been thoroughly investigated. (Cardiac catheter, ECG, etc.) High blood pressure and limited pumping power of the left side of the heart were detected. I immediately changed my diet and also changed some habits according to my options. The first 2-3 years were fine. Then I got skin lichen on my hands. Wound spots on the head, despite conversion, about 15 kg increased, was only tired and doing sports was a pain. Heartburn and stomach ache at intervals joined it. I have now after consultation with the doctor gradually discontinued the drug and take only the Vote Plus for hypertension. Since then I feel more powerful again and have already lost some weight. I wish everyone good health and good tolerability of the medication

  6. Clare J. Guidry says:
    2.5 rating

    Bisoprolol for High blood pressure

    Ingestion of bisoprolol led to weight gain, listlessness, a feeling of tiredness, a ringing in the ears, a resurgence of circular rash and water retention. This caused my doctor to prescribe an additional drainage medication. With the use of both drugs, the blood pressure only dropped to the desired values. My body has been / is being drained continuously, but this does not lead to weight loss. All around: I am not feeling well since taking the medication.

  7. Sonya A. Runyon says:
    3.5 rating

    Bisoprolol for Atrial fibrillation; High blood pressure

    Unfortunately, I can not say anything good about all beta-blockers, they all have the same side effects. For me, above all, big weight gain, the internist wanted to talk me out, but everyone knows his body but best, and I found now on the Internet the confirmation for it, because in the leaflets that is not listed, great fatigue, listlessness, weakness, Sleep disorders, hair loss, fatigue, elevated liver enzymes, in three hospitals, I was always asked if I drink until I asked exactly why this question. Muscular pain, joint pain, constipation, gait disturbances, nightmares, in July 2007, then a catheter abatement was performed but I still have to take bisoprolol due to increased blood pressure. The side effects are still the same.

  8. John A. Wade says:
    4.5 rating

    Bisoprolol for High blood pressure

    In the meantime, my own experience, conversations with other people affected and the internet research have struck some connections: 1. leading the blood pressure reducer to libido loss is well known. With me that leads meanwhile to the fact that the erection is not permanent. 2. For 1 1/2 years I have had psoriasis on five fingers. The connection with the drugs mentioned here was not clear to me yet. 3. Although I eat a balanced diet I can not handle my weight.

    Side effects: Psoriasis; Increase in weight
  9. Pam M. Gallo says:
    3.5 rating

    Bisoprolol for High blood pressure

    By taking bisoprolol daily (in the morning), the following symptoms have become worse for me: very severe headaches and dizziness with blurred vision. In addition, there were sweats, cramps in the calves and toes, torn corners of the mouth, pelvic pain, weight gain, depressive moods. Bisoprolol will now be switched to Olmetec 20 mg and Olmetec Plus 20 mg.

  10. Yolanda R. Leal says:
    4.0 rating

    Bisoprolol for High blood pressure

    Hello, I have been taking bisoprolol for 8 months, only today I noticed that my constant fatigue, listlessness, bad looks and other complaints could be. I had never thought of it before because the side effects began creeping, I never worried with my eyes, now I see very bad, was also the eye doctor who could see nothing, the greatest made me my constant trance and not to be present feeling great Worry, I constantly invented other illnesses and did not rest until I noticed TODAY what it might be, to late notice is due to the, as mentioned, creeping kind of side effects. Among other things, I increased strongly and have other side effects such as depression, nausea, hair loss, tachycardia, etc. I’m curious how the discontinuation will make noticeable, I am afraid that my high blood pressure problems are worse, for assistance, I would be grateful gruss